# SDR DALA2023101108335

- Difficulty date: October 6, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N368NW
- Make and model: Airbus A320-212
- Aircraft serial: 996
- Aircraft time: 70,521 hours, 32,902 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: C, B
- Precautionary procedure: O

## Discrepancy

SHIP 3268 - SMKE - DUE TO STRONG SMELL IN THE CABIN AND COCKPIT, AND BLACK SMOKE COMING FROM ENGINE #1. CORRECTIVE ACTION: FOUND EVIDENCE OF BIRD STRIKE ON ENGINE #1. REPLACED # 1 ENGINE PER AMDS WORK CARD 2100-2004. OK FOR SERVICE. (4383582)
